# SDR AALA201803289014

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 57,776 hours, 21,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Unserviceable
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR BOTTLE MID LEFT NEEDS SERVICING. SERVICED THE BOTTLE IAW AMM 52-22-00.  NO LEAKS NOTED.
